Fixed point theorems for multivalued mappings

Alexander Haščák

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 4, page 533-542
  • ISSN: 0011-4642

How to cite

top

Haščák, Alexander. "Fixed point theorems for multivalued mappings." Czechoslovak Mathematical Journal 35.4 (1985): 533-542. <http://eudml.org/doc/13540>.

@article{Haščák1985,
author = {Haščák, Alexander},
journal = {Czechoslovak Mathematical Journal},
keywords = {upper q-continuity; multi-valued differential systems; fixed point theorem; multi-valued mappings},
language = {eng},
number = {4},
pages = {533-542},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Fixed point theorems for multivalued mappings},
url = {http://eudml.org/doc/13540},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Haščák, Alexander
TI - Fixed point theorems for multivalued mappings
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 4
SP - 533
EP - 542
LA - eng
KW - upper q-continuity; multi-valued differential systems; fixed point theorem; multi-valued mappings
UR - http://eudml.org/doc/13540
ER -

References

top
  1. L. Collatz, Funktionalanalysis un Numerische Mathematik, Springer-Verlag 1969. (1969) Zbl0175.15803MR0165651
  2. Ку Fan, Fixed-point and minimax theorems in locally convex topological linear spaces, Proc. Mat. Acad. Sci., U.S.A., 38 (1952), 121-126. (1952) Zbl0047.35103MR0047317
  3. A. Haščák, Integral equivalence of multi-valued differential systems, Acta Mathematica Universitatis Comeniae, Bratislava (to appear). Zbl0645.34034
  4. F. Riesz B. Sz.-Nagy, Leçons d'analyse fonctionnelle, Budapest 1972. (1972) Zbl0122.11205
  5. W. Sobieszek, On the point-to-set mappings and functions maximum related to them, Demonstratio mathematica, Vol. VII, No. 4, (1974), 483-494. (1974) Zbl0356.54018MR0375226
  6. W. Sobieszek P. Kowalski, On the different definitions of the lower semicontinuity, upper semicontinuity, upper semicompacity, closity and continuity of the point-to-set maps, Demonstratio mathematica, Vol. XI, No. 4, (1978), 1053-1063. (1978) Zbl0408.54001MR0529647
  7. M. Švec, Fixpunktsatz und monotone Lösungen der Differentialgleichung y ( n ) + B ( x , y , y ' , , y ( n - 1 ) ) y = 0 , Archivum mathematicum (Brno), T. 2. (1966), 43 - 55. (1966) Zbl0216.41003MR0206368
  8. A. Haščák, Integral equivalence of multivalued differential systems II, Colloquia Math. Soc. J. Bolyai. 47, Differential Equations: Qualitative Theory, Szeged (Hungary), 1984. (1984) Zbl0645.34034MR0872343

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.